ON THE SUPPORT-POINTS OF CLOSE-TO-CONVEX FUNCTIONS

被引:0
|
作者
WILKEN, D [1 ]
HORNBLOWER, R [1 ]
机构
[1] SUNY ALBANY,ALBANY,NY 12203
来源
HOUSTON JOURNAL OF MATHEMATICS | 1984年 / 10卷 / 04期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:593 / 599
页数:7
相关论文
共 50 条
  • [1] EXTREME POINTS OF SUBCLASSES OF CLOSE-TO-CONVEX FUNCTIONS
    SILVERMAN, H
    TELAGE, DN
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1979, 74 (01) : 59 - 65
  • [2] EXTREME POINTS OF A SUBCLASS OF CLOSE-TO-CONVEX FUNCTIONS
    SILVERMAN, H
    TELAGE, DN
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 23 (01): : A101 - A101
  • [3] Uniformly Close-to-Convex Functions with Respect to Conjugate Points
    Bukhari, Syed Zakar Hussain
    Salahuddin, Taimoor
    Ahmad, Imtiaz
    Ishaq, Muhammad
    Muhammad, Shah
    [J]. KYUNGPOOK MATHEMATICAL JOURNAL, 2022, 62 (02): : 229 - 242
  • [4] CLOSE-TO-CONVEX FUNCTIONS AND THEIR EXTREME POINTS IN HORNICH SPACE
    TRIMBLE, SY
    WRIGHT, DJ
    [J]. MONATSHEFTE FUR MATHEMATIK, 1978, 85 (03): : 235 - 244
  • [5] On a Subclass of Close-to-Convex Functions
    Yao Liang Chung
    Maisarah Haji Mohd
    See Keong Lee
    [J]. Bulletin of the Iranian Mathematical Society, 2018, 44 : 611 - 621
  • [6] A SUBCLASS OF CLOSE-TO-CONVEX FUNCTIONS
    Seker, Bilal
    Cho, Nak Eun
    [J]. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 2013, 42 (04): : 373 - 379
  • [7] SUBCLASSES OF CLOSE-TO-CONVEX FUNCTIONS
    Singh, Harjinder
    Mehrok, B. S.
    [J]. TAMKANG JOURNAL OF MATHEMATICS, 2013, 44 (04): : 377 - 386
  • [8] WEAKLY CLOSE-TO-CONVEX FUNCTIONS
    LIVINGSTON, AE
    [J]. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 1988, 18 (04) : 719 - 732
  • [9] CLOSE-TO-CONVEX SCHLICHT FUNCTIONS
    KAPLAN, W
    [J]. BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1953, 59 (04) : 351 - 351
  • [10] ON A SUBCLASS OF CLOSE-TO-CONVEX FUNCTIONS
    MOGRA, ML
    AHUJA, OP
    [J]. REVUE ROUMAINE DE MATHEMATIQUES PURES ET APPLIQUEES, 1982, 27 (08): : 849 - 862